# SDR SWIA2023062603

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 41,224 hours, 29,907 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Did Not Stow
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF, TRIPLE CHIME AND GEAR DISAGREE DURING GEAR RETRACTION, NOSE GEAR DID NOT SHOW RETRACTED. COMPLIED WITH QRH PROCEDURE, GEAR DISAGREE MESSAGE DISAPPEARED, THEN SHORTLY THEREAFTER PROX SYS FAULT 1 STATUS MESSAGE APPEARED. SET UP FOR EMERGENCY LANDING, LANDED WITHOUT ANY ISSUES. (FLT 4949 FILED CLOSED)TROUBLESHOT GEAR DISAGREE AND PROX SYS FAULT 1 STATUS MESSAGE IN REFERENCE TO FIM 32-60-00.  INTERROGATED MDC AND FOUND B1 CODE 055323 INDICATING DEFECTIVE PSEU.  REMOVED AND REPLACED PSEU IN REFERENCE TO AMM 32-61-01.  OPS CHECK OF PSEU GOOD.  SET AIRCRAFT ON JACKS IN REFERENCE TO AMM 7-11-01.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECKS IN REFERENCE TO AMM 32-30-00.  FOUND NO DEFECTS IN THE OPERATION OF EXTENSION AND RETRACTION OF LANDING GEARS.  OPS CHECK GOOD.  AIRCRAFT OK FOR RETURN TO SERVICE.
